# SDR AU981038

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA1236
- Condition: Failed
- Location: Rt Mlg
- Component: Dunlop, AHA1236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN WHEEL OUTER RIM SECTION MISSING.
